# SDR DXTA2025100605195

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N576QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605708
- Aircraft time: 15,923 hours, 12,208 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR INTERIOR HANDLE IS EXTREMELY HARD TO MOVE. MAINLY TO THE CLOSED POSITION. IF THE MAIN CABIN DOOR IS IN THE OPEN POSITION IT APPEARS TO WORK NORMAL. CORRECTIVE ACTION: LUBRICATED MAIN CABIN DOOR INTERIOR HANDLE AS REQUIRED TO ACHIEVE PROPER OPERATION, OPS CHECKED GOOD. REF. CE-560XL S.P.M. 20-40-10.
